# SDR AALA202104239004

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 30,679 hours, 16,491 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF JUST PRIOR TO 80 KNOTS DUE TO CAPTAIN`S FLIGHT DIRECTOR MALFUNCTION. ACCOMPLISHED SATISFACTORY LAND CAT III CAPABILITY TEST PER JOB CARD 26T00022001. NO FAULT FOUND. OK FOR SERVICE.
